# SDR IPXA2016072306203

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 49,570 hours, 15,887 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201C
- Part serial: 15071900026
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING PS1 CHECK,  LIFE VEST OF LT SUPERNUMERARY SEAT UNSERVICEABLE.  REMOVED AND REPLACED THE LIFE VEST IAW AMM 25-62-00 REV. 118.02.
